| Model Number |
MMT-378A |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Fatigue (1849); Headache (1880); Hyperglycemia (1905); Muscle Weakness/Atrophy (1967); Polydipsia (2604)
| Date of Event |
08/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced high blood glucose level of 784 mg/dl on (b)(6)2026 and hospitalized on (b)(6) 2026 for less than twenty four hours due to infusion set tubing leak with kink and under-delivery and associated with symptoms was feeling sick, unwell flu like headache tired and increased thirst.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site:3003442380.